# SDR SWIA2019102846613

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 42,950 hours, 36,677 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL250 APU OIL TEMP CAUTION MSG DIVERTED TO KLBB. (FLT#5831) CLOSED REMOVED AND REPLACED APU OIL COOLER IAW AMM. FOUND APU OIL LEVEL TO BE LOW AND SERVICED APU OIL IAW AMM. OPS AND LEAK CHECK GOOD.
